Russian versionEnglish version   
Volume 12   Issue 1   Year 2017
Mathematical Modeling of Dynamics of the Number of Specimens in a Biological Population Under Changing External Conditions on the Example of the Burzyan Wild-Hive Honeybee (Apismellifera L., 1758)

Liliya S. Ibragimova, Marat G. Yumagulov, Airat R. Ishbirdin, Majya M. Ishmuratova

Bashkir State Agrarian University, Ufa, Bashkortostan
Bashkir State University, Ufa, Bashkortostan
 
Abstract. The usage of a non-autonomous discrete model (Ricker model) for describing the dynamics of a biological population is considered. It is shown that in case of periodic changes in parameters, the model can be reduced into equivalent autonomous system. The problems of determining the model parameters in a situation where these parameters depend on time are discussed. As an application, the problem of mathematical modeling of the dynamics of the number of families of the natural population of the Burzyan wild-hive honeybee living on the territory of the Republic of Bashkortostan is considered. The results convincingly demonstrate the fact that the dynamics of the Burzyan Wild-Hive Honeybee is significantly influenced by a combination of natural factors. For example the sum of the precipitation in February is particularly significant here (in particular, the increase in precipitation affects the number of bees negatively) and the temperature values in March, April and June.
 

Key words: mathematical model, biological population, Ricker model, non-autonomous equation, wild-hive honeybee. 

Table of Contents Original Article
Math. Biol. Bioinf.
2017;12(1):224-236
doi: 10.17537/2017.12.224
published in Russian

Abstract (rus.)
Abstract (eng.)
Full text (rus., pdf)
References

 

  Copyright IMPB RAS © 2005-2019